# SDR IPXA2019040340726

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,494 hours, 17,917 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Condition: Inoperative
- Location: L1 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR LT INTERMITTENT.   FOUND L-1 "DOOR DISARMED" LIGHT INOP PLACED L1 MAIN ENTRY DOOR ON DEFERRAL PER MEL 52-10-3-1-2-1. R1 DOOR IS OPERATIVE. DI # M666364 APPLIED, PLACARD INSTALLED.  L1 DOOR DISARMED LIGHT RELAMPED, FUNCTION CHECK SERVICEABLE PER AMM 52-11-02-700-802.  PLACARD REMOVED.
